Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

1 Bump

I try so hard not to....

My husband takes a sleep aid, and doesn't remember anything he said/did the next morning. A lot of the time, he says things that really hurt my feelings. I know he doesn't really have control of what he says, but I can't help but cry sometimes over some of the things. I feel horrible about getting hurt so easily, and I know it wouldn't happen so easily if I wasn't pregnant and my hormones weren't so weird right now....but is there anything I can do about it now?? Everytime he figures out he hurt me while he was on his sleep aid, he tries to go off of it for a night or two, and ends up not sleeping.

Answer Question
 
DereksBabyMomma

Asked by DereksBabyMomma at 12:18 AM on Sep. 11, 2010 in Relationships

Level 16 (2,528 Credits)
Answers (8)
  • I have never known an over the counter sleep aid to cause someone to say mean things. I think you should talk to your doctor about switching sleep aides for him. Different prescription medications have different side affects and this one is not worth his extra sleep! Words hurt whether you are hormonal from pregnancy or not. You shouldn't have to be subject to his ugly comments and you shouldn't feel bad for being offended.
    carol2m2

    Answer by carol2m2 at 12:24 AM on Sep. 11, 2010

  • He's on ambien (sp?)....and it's the only thing that helps him sleep. he's tried other sleep aids, and their sight affects were worse than the comments he makes now. I feel bad for being offended because I know he needs the meds, and he's the sweetest man I've ever known, and I know he'd never say anything like what he does on his meds, if he knew what he was saying.
    DereksBabyMomma

    Comment by DereksBabyMomma (original poster) at 12:28 AM on Sep. 11, 2010

  • get your own room -why is he still waking up if he is on sleep meds, I would have him bring it up to his MD because it shoudln't still be an issue
    maxsmom11807

    Answer by maxsmom11807 at 12:30 AM on Sep. 11, 2010

  • he doesn't wake up and say the stuff, he says it before he goes to sleep because he has to take them 30 minutes before he goes to bed.
    DereksBabyMomma

    Comment by DereksBabyMomma (original poster) at 12:37 AM on Sep. 11, 2010

  • what is so much on his mind? is it random crap or real life? if so I would take it as real information
    maxsmom11807

    Answer by maxsmom11807 at 12:45 AM on Sep. 11, 2010

  • He could try switching from Ambien to another sleep aid. Ambien has the reputation for creating this kind of issue.
    Fistandantalus

    Answer by Fistandantalus at 8:08 AM on Sep. 11, 2010

  • i think you guys can talk to the doctor about it i mean theirs bound to be something else out there and also i would take notes like the other mommies say i mean if he is saying something its probably becauswe its in the back of his mind. you can also try to just not be around him those 30 minutes i knwo while bein pregnant this can be very hard
    Alejandra10

    Answer by Alejandra10 at 10:33 AM on Sep. 11, 2010

  • Yes I'd switch to another sleep aid. I took ambien a few times and I didn't remember things I did. It was terrible. I used tylonol PM for awhile but lately I've been able to sleep on my own. I do sleep a ton better right after sex. You could try that for a sleep aid.
    bjane01

    Answer by bjane01 at 11:48 AM on Sep. 11, 2010

Join CafeMom now to contribute your answer and become part of our community. It's free and takes just a minute.
close Join now to connect to
other members!
Connect with Facebook or Sign Up Using Email

Already Joined? LOG IN